BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Combinatorial stability of non-deterministic systems

Participants in the publication
M. J. TORRES (Author)
P. DUARTE (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2006

Where published
Ergodic Theory and Dynamical Systems

Publication Identifiers
ISSN - 0143-3857
eISSN - 1469-4417

Publisher
Cambridge University Press (CUP)

Volume
26
Number
01

Starting page
93
Last page
128

Document Identifiers
DOI - https://doi.org/10.1017/s0143385705000301
URL - http://dx.doi.org/10.1017/s0143385705000301


Export

APA
M. J. TORRES, P. DUARTE, (2006). Combinatorial stability of non-deterministic systems. Ergodic Theory and Dynamical Systems, 26, 93-128. ISSN 0143-3857. eISSN 1469-4417. http://dx.doi.org/10.1017/s0143385705000301

IEEE
M. J. TORRES, P. DUARTE, "Combinatorial stability of non-deterministic systems" in Ergodic Theory and Dynamical Systems, vol. 26, pp. 93-128, 2006. 10.1017/s0143385705000301

BIBTEX
@article{40908, author = {M. J. TORRES and P. DUARTE}, title = {Combinatorial stability of non-deterministic systems}, journal = {Ergodic Theory and Dynamical Systems}, year = 2006, pages = {93-128}, volume = 26 }